# SDR AWXA200401136

- Difficulty date: September 30, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK, INTERGRANULAR CORROSION WAS FOUND ON CABIN FLOORBEAM AT BS 365.25, BETWEEN RBL 28 AND RBL 43.  MAINTENANCE REMOVED CORRODED FLOORBEAM UPPER CAP AT BS 365.25 FROM RBL 28 TO RBL 43; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW B757-200 SRM 53-00-51, FIG 201.
